# SDR UPS01437082

- Difficulty date: September 7, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C APU COMPARTMENT INTERIOR FRAME FOUND CRACKED AT APPROX BS 2742-2752 LBL 10.  THE COMPARTMENT HORIZONTAL FRAME AT BS 2742 TO 2752 LBL 10 WAS REPAIRED AS PER SRM 51-40-03 FIG 1.  HFEC INSP CONFIRMED CRACK FREE PER NTM PT6, 51-00-00 FIG 4.  THE COMPT CUTOUT SEAL RETAINER WAS REFITTED FOR  ACCESS PER MM 20-51-01.
